About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 150684, 5 pages
http://dx.doi.org/10.1155/2013/150684
Research Article

-Stability of Nonlinear Volterra Integro-Differential Systems with Time Delay

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2School of Mathematics and Statistics, Taishan University, Tai'an, Shandong 271021, China

Received 2 March 2013; Revised 8 April 2013; Accepted 11 April 2013

Academic Editor: Marcia Federson

Copyright © 2013 Lianzhong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some sufficient conditions for -uniform stability of the trivial solutions of a nonlinear differential system and of nonlinear Volterra integro-differential systems with time delay.